# SDR DALA2022121908227

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 1,263 hours, 147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRONT GREEN WALKING MAN SIGN EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR AT SIGN DISCONNECTED.   RECONNECTED.
